# SDR YENA2023020600138

- Difficulty date: February 4, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N603JB
- Make and model: Airbus A320-232
- Aircraft serial: 02352
- Aircraft time: 67,673 hours, 24,046 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2085, BDL-MIA. 'DURING DESCENT THROUGH 10,000 FT A MODERATE CHEMICAL ODOR WAS NOTICED ODOR WAS TRANSIENT & GONE AFTER LANDING ( APU BLEED AIR SUPPLY SYSTEM); BP PERFORMED APU COMPRESSOR WASH AS PER TC A320-49-20-00-100-004 ON WO 1234163.
